UNIGE document Scientific Article
previous document  unige:12525  next document
add to browser collection
Title

Systoles and topological Morse functions for Riemann surfaces

Author
Published in Journal of Differential Geometry. 1999, vol. 52, no. 3, p. 407-452
Full text
Article (Published version) (2 MB) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
SCHMUTZ SCHALLER, Paul. Systoles and topological Morse functions for Riemann surfaces. In: Journal of Differential Geometry, 1999, vol. 52, n° 3, p. 407-452. https://archive-ouverte.unige.ch/unige:12525

182 hits

0 download

Update

Deposited on : 2010-11-18

Export document
Format :
Citation style :